U.S. doctors online nowAsk doctors free
Philippines
A 23-year-old female asked:

Medicating vaginal yeast infection with canesten. i went to the bathroom to poop. thick, clumpy, like a ball of cheese discharge came out. what is it?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Probably medication: you probably just saw the medication come out mixed with the yeast from the infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.